| Model Number |
1.8MM PERC INSERT KIT FOR FIBERTAK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 13-feb-2026, a facility representative reported via (b)(4) that an ar-3610pk-3 fibertak insertion kit drill bit was cold-welding to the drill guide upon the first attempt to drill.It was used to complete the case with no patient affected.